# SDR DL764011535

- Difficulty date: September 15, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 2,362 hours, 947 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: CM74818
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, STBY BUS C/B POPPED.  T/S FOUND BAD K106 RELAY NASI.  REMOVED ACCESS PNL P6 C/B PANEL AND REMOVED K105 A/C STBY PW RELAY DPN 241202153.  REMOVED AND REPLACED RELAY K105, OPS CKS NORMAL PER M/M 24-33-00-6-02.  INSTALLED ACCESS PANEL.
